# SDR ABXA000269

- Difficulty date: May 5, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 62,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Part number: 99223081
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''C'' CHECK, FOUND CORROSION ON FLOORBEAM INTERCOSTAL AT STAION 984 AND RBL 30 RIGHT.  REPAIRED IAW DC9 SRM DRAWING K05159.
